# SDR TRBA2008001

- Difficulty date: January 1, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 29,142 hours, 33,340 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3011210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON ON STAIRS.  REPLACED EMERGENCY LIGHT BULB ON STAIRS IAW JIC 25-60-00.
